# SDR QXEA9700088

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Sock
- Part number: 8323715
- Condition: Dirty
- Location: Rt Bleed
- Component: Garrtt, 850202
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT CREW NOTED, SMOKE SMELL FROM RIGHT BLEED.  SMOKE SMELL NOTED FROM RIGHT BLEED ONLY.  NO EXTERNAL OIL LEAKS NOTED AND VERIFIED PROPER OIL LEVEL I/A/W MAINTENANCE MANUAL.  WATER SEPARATOR SOCK NOTED AS DIRTY BUT NO EVIDENCE OF OIL CONTAMINATION.  SOCK REPLACED AND RIGHT BLEED AIR OPS CHECKED GOOD ON GROUND RUN, NO SMOKE SMELL NOTED.
